MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION ST30; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. DREAMSTATION ST30; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number GBX1030S20
Medical Device Problem Codes Degraded (1153); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2021
Type of Reportable Event Death
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The reporter has alleged that the patient sadly passed away.There was no medical intervention required by the patient.The manufacturer's investigation is ongoing.The device was returned to a third-party service center.The technician confirmed no fault found and passed all tests.
 
Additional Manufacturer Narrative
On previously submitted report, section "describe event or problem" was incorrect.It should be - the manufacturer was contacted in reference to the dreamstation st30 device.The reporter has alleged that the patient sadly passed away.There was no medical intervention required by the patient.The device was returned to a third-party service center.The technician confirmed no evidence of foam particles in the air path during the device evaluation.The technician confirmed no fault found and passed all tests.The device was scrapped.Section "adverse event/product problem" in box b, " (device) problem code grid (1)" in box h was incorrect.In this report section "adverse event/product problem" in box b, " (device) problem code grid (1)" in box h has been updated/corrected.

Brand Name
DREAMSTATION ST30
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key22338356
Report Number2518422-2025-047768
Device Sequence Number8994030
Product Code MNS
UDI-Device Identifier00606959425989
UDI-Public(01)00606959425989
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberGBX1030S20
Device Catalogue NumberGBX1030S20
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2021
Supplement Date Received by Manufacturer07/18/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown